# SDR SWIA200211321

- Difficulty date: October 12, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 16,667 hours, 16,054 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN EMERGENCY EXIT DOOR IS STUCK.  FA UNABLE TO OPEN.  ADJUSTED THE EMERGENCY DOOR AND LUBED THE LATCH.  DOOR CHECKS GOOD.
